# SDR ASAA0380826

- Difficulty date: December 12, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59530501
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FUSELAGE SKIN IS DENTED AT FS 360.  RECONTOURED/COLD-WORKED SKIN.  INSTALLED DOUBLER PER SRM 53-04.  (M)
